# SDR SWAA2025090800052

- Difficulty date: August 9, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS WITH CORROSION ON FCB DOOR CUTOUT SURROUND THRESHOLD BS440+7 TO BS480+4 RBL29;WL156.   REMOVED AND REPLACED FCB SUBTHRESHOLD WEB BETWEEN BS 440 TO BS 492 RBL 29 WL 156 IAW SRM 51-40-02 AND DWG 143A8330 ID: 0030 REV: -.
